Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2023, 4:18 PM CDT for Eastland County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2023, 4:18 PM CDT (21:18 UTC)
- Expired
- Apr 2, 2023, 5:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 46 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:43 PM CDT | HAIL 1 | 2 S Eastland, TX | 1 INCH HAIL REPORTED IN EASTLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2389 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
896
WUUS54 KFWD 022118
SVRFWD
TXC133-022200-
/O.NEW.KFWD.SV.W.0113.230402T2118Z-230402T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
418 PM CDT Sun Apr 2 2023
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Eastland County in north central Texas...
* Until 500 PM CDT.
* At 418 PM CDT, a severe thunderstorm was located near Cisco, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastland, Cisco, Ranger, Gorman, Lake Cisco, Lake Olden, Lake Leon,
Pleasant Hill, Carbon, Staff, Nimrod, Kokomo, Sabanno, Morton
Valley, Scranton, Olden and Desdemona.
This includes Interstate 20 between mile markers 324 and 363.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3245 9911 3251 9847 3230 9848 3222 9864
3217 9912
TIME...MOT...LOC 2118Z 262DEG 39KT 3233 9904
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Barnes2 follow-up statements
859
WWUS54 KFWD 022134
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
434 PM CDT Sun Apr 2 2023
TXC133-022200-
/O.CON.KFWD.SV.W.0113.000000T0000Z-230402T2200Z/
Eastland TX-
434 PM CDT Sun Apr 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL EASTLAND COUNTY...
At 434 PM CDT, a severe thunderstorm was located near Eastland,
moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Eastland, Cisco, Ranger, Gorman, Lake Olden, Lake Leon, Lake Cisco,
Pleasant Hill, Carbon, Staff, Kokomo, Olden, Desdemona and Morton
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.
&&
LAT...LON 3222 9903 3243 9903 3250 9847 3230 9848
3222 9864
TIME...MOT...LOC 2134Z 262DEG 38KT 3234 9885
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Barnes648
WWUS54 KFWD 022149
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
449 PM CDT Sun Apr 2 2023
TXC133-022200-
/O.CON.KFWD.SV.W.0113.000000T0000Z-230402T2200Z/
Eastland TX-
449 PM CDT Sun Apr 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN EASTLAND COUNTY...
At 449 PM CDT, a severe thunderstorm was located near Lake Leon, or 9
miles southeast of Eastland, moving east at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Eastland, Gorman, Lake Leon, Lake Olden, Carbon, Staff, Kokomo, Olden
and Desdemona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.
&&
LAT...LON 3222 9884 3242 9881 3244 9847 3230 9848
3222 9864
TIME...MOT...LOC 2149Z 266DEG 36KT 3230 9871
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BarnesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:04 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Apr 2, 2:04 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 204 PM CDT Sun Apr 2 2023 ...New Long Term... .SHORT TERM... /Issued 119 PM CDT Sun Apr 2 2023/ /Today through Monday night/ Thunderstorms are expected to erupt across the area within the next few hours in what could be a notable severe weather outbreak producing large hail, damaging winds, and possibly a few tornadoes. There are several areas where storms will likely initiate, and the radar may look pretty messy by late afternoon. Visible satellite and a recent sounding from TAMU show a cap is still in place across much of the region, but values aren't that strong. The surface set-up includes a dryline currently extending from about Childress to Sweetwater to Big Lake. Ahead of the dryline, a warm front, marked by 60 dewpoints for this purpose, extends from near Childress to Graham to southern Dallas County to Athens. Both of these features will be focus areas for convective development over the next few hours. Aloft, a shortwave is now moving into the Texas Panhandle, spreading lift across northwest Texas and western Oklahoma. Storms will likely develop across our northwest near the dryline, near/along the warm front, and/or in the warm sector in the next 1-3 hours as this lift spreads across our area. Severe weather parameters marked by little inhibition (weak capping), steep lapse rates, good shear values, and some decent turning of the low level winds will support an all-hazards threat with any strong or severe storms. The mode of the storms will be a combination of isolated and scattered supercells and clustered storms. Flash flooding is not a large threat, but if multiple storms move over an area, isolated areas of flooding may occur. Once storms develop they will have an overall east or northeast motion with them; however, right moving supercells may move southeast. By midnight, the storms are expected to move into East Texas and out of our coverage area. The dryline will remain stalled across the region, likely near or just west of the I-35 corridor. This will result in overnight conditions ranging from warm and muggy across our eastern counties, to a little cooler and drier in our western counties. Monday morning temperatures will range from the lower 50s to the upper 60s. Monday will be a very warm day with well above temperatures reaching the lower 90s across the western half of the region. The dryline may advance a little east to near or just east of the I-35 corridor. Elevated to near critical fire weather conditions will exist west of I-35 and especially west of Highway 281 where low RHs, breezy southwest winds and hot temperatures will align. In the late Monday afternoon hours, a storm or two may develop along the dryline and move northeast off the boundary. Forecast soundings indicate large CAPE along parts of the dryline due to the hot temperatures, decent lapse rates in the mid levels, and decent deep layer shear values approaching 45 kts. Southwest flow aloft will prevail, but a larger scale forcing mechanism may be the missing component that prevents storms from developing. However, convergence along the dryline and hot temperatures *may* be enough to force convective initiation. If storms are able to form, large hail and damaging winds will be the main threats. The development is conditional though, and we will continue to refine this potential over the next 24 hours. For now, maintained a 20 PoP along and east of the dryline late Monday afternoon and evening. JLDunn && .LONG TERM... /NEW/ /Tuesday and Beyond/ The unsettled weather pattern is expected to continue through the long-term period. A deep upper-level trough will be shifting out of the Great Basin region into the Four Corners region Monday night. Unseasonably warm conditions will continue into Tuesday with southwesterly flow aloft advecting 18-22 degreeC 850mb temperatures into North and Central Texas. Efficient mixing during peak daytime heating will promote afternoon highs in the mid 80s to low 90s (15 to 20 degrees above-average for this time of year). A tightening pressure gradient in response to a deepening surface low traversing the Central Plains will lead to breezy south- southwest winds of 15-25 mph gusting over 35 mph at times on Tuesday. These wind speeds will be approaching Wind Advisory criteria, and an issuance may need to be considered in future forecast packages. A dryline is expected to extend southward into western North Texas by midday Tuesday. Warm, breezy, dry conditions behind the dryline will promote elevated to critical fire weather conditions as the dryline mixes eastward toward the I-35 corridor Tuesday afternoon. There are some uncertainties in the extent of the overall fire weather threat due to questions regarding the location of the dryline and wetting rainfall over the next 48 hours. However, dry, breezy conditions will be efficient in drying/curing at least 1-hour fuels and will promote an environment supportive of initial wildfire attacks and spread. Increasing southerly flow ahead of the dryline will transport Gulf moisture northward, with dewpoints in the mid 60s expected across the warm sector Tuesday afternoon. Increasing synoptic-scale ascent as the upper-level trough enters the Southern Plains looks to support thunderstorm development late Tuesday afternoon into Tuesday night as the dryline pushes eastward and a cold front associated with the aforementioned surface low digs southward into North Texas. Sufficient wind shear and instability will promote the potential for strong to severe thunderstorms capable of all modes of severe weather, primarily along and east of the I-35 corridor. Showers and thunderstorms look to exit to the south Wednesday morning as the cold front pushes through our area. A drier, cooler airmass will usher into the region behind the front leading to a pleasant, cooler day Wednesday with highs in the upper 60s and low 70s. Current GFS/ECMWF guidance continues to suggest the frontal boundary will stall near the Texas Gulf Coast by midday Wednesday. Persistent northeasterly surface winds and modest cold-air advection will keep afternoon highs in the 60s through the end of the work week. A deepening upper-level low near Baja California will keep southwesterly flow aloft across the region through the end of the week. Subtle shortwaves in the southwesterly flow aloft as well as increasing isentropic ascent/moisture return atop of the cool near-surface layer will lead to increased cloudiness and greater chances for showers and thunderstorms Thursday through the weekend. The best chances for showers and thunderstorms look to occur generally south of the I-20 corridor where the greatest isentropic ascent and deep moisture look to reside. Rainfall totals could really start adding up through the weekend, especially across our southeastern zones where there is a 50-70% chance for 2+ inches of rain and a 30-40% chance for 3+ inches of rain through Sunday. Langfeld && .AVIATION... /Issued 119 PM CDT Sun Apr 2 2023/ /18Z TAFs/ Concerns: Severe thunderstorms impacting the terminals between 20-02Z. Thunderstorms are expected to erupt across the region this afternoon and impact all airports at some point. There may be 2-3 periods of convection that move through any of the airport terminals through this evening. Otherwise, expect south winds to prevail at about 15 kts with higher gusts. Within the thunderstorms, erratic strong winds and hail will be possible. Quiet weather will prevail in the wake of the thunderstorms and the dryline will remain near the I-35 corridor through Monday. Some low level cigs across East Texas may sneak into the eastern DFW airports Monday morning, but MVFR cigs are more likely at KACT. Cigs should quickly lift by mid to late morning. The winds on Monday will have a slight southwest component to them with the dryline so close. Isolated thunderstorms are possible late Monday morning near the dryline, and these storms could be strong to severe with a hail threat. JLDunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 91 68 86 55 / 100 20 20 20 50 Waco 64 91 68 86 56 / 50 20 20 10 60 Paris 61 84 66 82 54 / 100 10 20 30 70 Denton 57 89 65 83 49 / 90 20 20 20 40 McKinney 61 87 66 83 52 / 100 20 20 20 50 Dallas 63 90 68 86 56 / 100 20 20 20 50 Terrell 64 87 68 83 55 / 100 20 20 20 70 Corsicana 66 88 70 85 57 / 90 20 20 10 70 Temple 65 92 68 86 55 / 50 20 20 10 60 Mineral Wells 54 92 66 91 49 / 20 5 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 2, 2:05 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 205 PM CDT Sun Apr 2 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 205 PM CDT Sun Apr 2 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms across the entire region this afternoon through this evening. Severe thunderstorms are expected with a risk for large hail, damaging winds, and possibly a few tornadoes. An outbreak of severe weather is possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An isolated thunderstorm or two could develop along the dryline late Monday afternoon into Monday evening and contain large hail and damaging wind gusts. Greater coverage of thunderstorms is expected Tuesday afternoon into Tuesday night, primarily along and east of the I-35 corridor. All modes of severe weather will be possible. Elevated to near critical fire weather conditions are expected Monday, Tuesday, and Wednesday, mainly west of I-35. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed across the region today. Please use all available reporting methods to send information to our office.
In the hours before
Local storm report, Apr 2, 3:50 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 1 W HURST 32.83N 97.19W
04/02/2023 E1.00 INCH TARRANT TX AMATEUR RADIO
QUARTER-SIZE HAIL REPORTED IN HURST.
&&
JHLocal storm report, Apr 2, 3:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL RICHLAND HILLS 32.81N 97.23W
04/02/2023 M1.50 INCH TARRANT TX TRAINED SPOTTER
SPOTTER REPORTS MEASURED 1.5 INCH HAIL IN
RICHLAND HILLS.
&&
JHLocal storm report, Apr 2, 3:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 1 NW RICHLAND HILLS 32.82N 97.24W
04/02/2023 U1.00 INCH TARRANT TX PUBLIC
1 INCH HAIL REPORTED IN RICHLAND HILLS NORTH OF HWY121.
&&Local storm report, Apr 2, 3:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 2 E COLLEYVILLE 32.89N 97.11W
04/02/2023 U1.00 INCH TARRANT TX PUBLIC
1 INCH HAIL REPORTED IN COLLEYVILLE.
&&Local storm report, Apr 2, 4:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 4 SSW RICHLAND HILLS 32.76N 97.25W
04/02/2023 E1.25 INCH TARRANT TX PUBLIC
DELAYED REPORT: SOCIAL MEDIA REPORT OF
HALF-DOLLAR SIZE HAIL IN THE WHITE LAKE
HILLS NEIGHBORHOOD.
&&
JHLocal storm report, Apr 2, 4:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 1 SW ADDISON 32.95N 96.85W
04/02/2023 U1.00 INCH DALLAS TX PUBLIC
QUARTER-SIZE HAIL IN ADDISON.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:56 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise, Young | 49 min |
| Apr 2, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 45 min |
| Apr 2, 3:31 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Ellis, Johnson, Parker, Tarrant | 44 min |
| Apr 2, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 49 min |
| Apr 2, 4:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 54 min |
| Apr 2, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Grayson | 52 min |
| Apr 2, 4:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 40 min |
| Apr 2, 4:42 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 63 min |
| Apr 2, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hopkins, Hunt, Lamar | 27 min |
| Apr 2, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson, Lamar | 39 min |
| Apr 2, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 62 min |
| Apr 2, 5:02 PM CDT | Tornado Warning | FWD | Falls, Limestone | 43 min |
| Apr 2, 5:10 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 36 min |
| Apr 2, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 30 min |
| Apr 2, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 48 min |
| Apr 2, 5:43 PM CDT | Tornado Warning | FWD | Freestone, Leon, Limestone | 47 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 63 min |
| Apr 2, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton, Somervell | 62 min |
| Apr 2, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 61 min |
| Apr 2, 6:15 PM CDT | Tornado Warning | FWD | Freestone, Leon | 45 min |
| Apr 2, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 42 min |
| Apr 2, 6:51 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 54 min |
| Apr 2, 6:56 PM CDT | Tornado Warning | FWD | Bosque, Hill | 49 min |
| Apr 2, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 63 min |
| Apr 2, 6:59 PM CDT | Tornado Warning | FWD | Anderson, Leon | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.